Monotone shrinkage of trees

LeBlanc, Michael, Tibshirani, Robert . Journal of Computational and Graphical Statistics 1998. 7 :417-433

Locate this article in:

Bibtex

@article{CIS-148961,
  Author = {LeBlanc, Michael and Tibshirani, Robert},
  Title = {Monotone shrinkage of trees},
  Journal = {Journal of Computational and Graphical Statistics},
  Volume = {7},
  Year = {1998},
  Pages = {417--433},
  Keywords = {Shrinkage estimator, CART, Classification and regression trees, LASSO}
}

Similar articles